Journal of Statistical Modelling: Theory and Applications (JSMTA) publishes original research papers in the area of statistical modelling, in two issues per year. Great importance is attached to new developments in statistical modeling and to the actual innovative applicability of the proposed statistical methods and results. Topics of interest include, without being limited to, multivariate analysis, high dimensional statistics and nonparametric statistics, categorical data analysis and latent variable models, reliability, lifetime data analysis and statistics in engineering sciences. This journal adheres to the publication ethics and malpractice policies outlined by Committee on Publication Ethics (COPE) and complies with the highest ethical standards in accordance with ethical laws.

 

Current Issue: Volume 1, Issue 2, Summer and Autumn 2020, Pages 1-191 

9. On some properties of transmuted Weibull distribution

Pages 115-130

Seyed Mohsen Mirhosseini; Reihaneh Lalehzari


12. A new power generalized Weibull-G family of distributionsā€ˇ: ā€ˇProperties and applications

Pages 167-191

Broderick Oluyede; Thatayaone ‎Moakofi; Fastel ‎Chipepa; Boikanyo ‎Makubate